# SDR CA131216018

- Difficulty date: December 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2711 · Aileron Tab Control System
- Part: Power Supply
- Part number: PS644
- Condition: Failed
- Location: Aileron Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THAT WHILE ENROUTE, THE AILERON AND RUDDER TRIM INDICATIONS MOVED TO THE STOPS.  THE CREW WAS UNABLE TO MOVE THE TRIMS BACK TO CENTER.  THE CREW DISCONNECTED THE AUTOPILOT AND TRIED AGAIN, UNSUCCESSFULLY.  A MAYDAY WAS DECLARED AND THE ACFT DIVERTED.  DURING DESCENT ON AUTOPILOT, THE AILERON AND RUDDER TRIMS MOVED BACK TO CENTER UNCOMMANDED.  AT ABOUT FL100, PITCH TRIM WENT NOSE-DOWN, AND CONTROL OF THE AILERON AND RUDDER TRIM CAME BACK MOMENTARILY.  THE CREW MADE A MANUAL APPROACH AND LANDING, REPORTING THAT THEY WERE UNABLE TO COMMAND TRIM FOR ANY SURFACE.  IT HAS BEEN DETERMINED THAT THE PROBLEM CAME FROM THE INDICATION SYSTEM, SURFACES WERE NOT AFFECTED.  ORIGINAL PROBLEM CAME FROM POWER SUPPLY, PS15, PN=PS644 AND THEN, THEY FOUND A DEFECT IN THE STAB CO PILOT TRIM SWITCH, PN=309-4334.
